Superposition in nonlinear wave and evolution equations

Autor(en): Schuermann, H. W.
Serov, V. S.
Nickel, J.
Stichwörter: CYCLIC IDENTITIES; ELLIPTIC FUNCTIONS; linear superposition; Physics; Physics, Multidisciplinary; solitary wave solution
Erscheinungsdatum: 2006
Herausgeber: SPRINGER/PLENUM PUBLISHERS
Journal: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
Volumen: 45
Ausgabe: 6
Startseite: 1093
Seitenende: 1109
Zusammenfassung: 
Real and bounded elliptic solutions suitable for applying the Khare-Sukhatme superposition procedure are presented and used to generate superposition solutions of the generalized modified Kadomtsev-Petviashvili equation (gmKPE) and the nonlinear cubic-quintic Schrodinger equation (NLCQSE).
ISSN: 00207748
DOI: 10.1007/s10773-006-9100-9

Show full item record

Google ScholarTM

Check

Altmetric